# SDR AU001197

- Difficulty date: December 15, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bracket
- Part number: TB2034021003
- Condition: Corroded
- Location: Stabilizer
- Part time: 5,769 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILISER ATTACHMENT BRACKET CONTAINED EXFOLIATION CORROSION INTHE OUTBOARD VERTICAL FACE.
